# SDR 0202716304

- Difficulty date: August 20, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 55,933 hours, 6,945 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX30867
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 37,686 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

DURING CLIMB, LOST HYDRAULIC FLUID FROM THE NR 3 HYDRAULIC SYSTEM.  TURNED NR 3 HYDRAULIC PUMPS OFF AND AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 3 ENGINE DRIVEN HYDRAULIC PUMP.  OPERATIONAL CHECK GOOD.
